# SDR CA150610006

- Difficulty date: June 10, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS CAUSE THE ACCIDENT AROUND 07.00 P.M.  DURING ACFT WAS TAXI, OUR PILOT WAS FELT SOMETHING & BOTH OF THEM WAS COME OUT FROM ACFT & FOUND THE RT MLG TIRE WAS INCREDIBLY WORN OUT.   AFTER MX TEAMS WALK AROUND CHECK THE AREA OF DAMAGE WAS FOUND THE BACKWARD ENG AIR FRAME & THE LT ONE WAS HEAVY CRACK & ALSO THE PROPELLER BLADE NR 3 IS ALSO DAMAGE.
